# SDR UPS06447493

- Difficulty date: July 29, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSE SKIN JUST RT OF AFT GALLEY DRAIN MAST PILLOWED.  *S/D*  REMOVED DE-ACT'D DRAIN MAST DAMAGE.  FAB'D DOUBLER & FILLERS PER SRM 53-30-03.  OK TO INSTALL REPAIR.  COMPLETED DOUBLER & FILLERS INSTALLATION PER SRM 53-30-03.  GALLEY DRAIN MAST DELETED PER EO B747 38-30-24809-A.
